arrow
Volume 38, Number 5
Previous Issue Next Issue

Wenjuan Xue & Weiai Liu

10.4208/jcm.1903-m2018-0072

J. Comp. Math., 38 (2020), pp. 683-704.

Preview Purchase PDF 1048 25954 Abstract

Ludwig Gauckler

10.4208/jcm.1903-m2018-0090

J. Comp. Math., 38 (2020), pp. 705-714.

Preview Purchase PDF 1029 25387 Abstract

Leonardo Fernández-Jambrina & Francisco Pérez-Arribas

10.4208/jcm.1904-m2018-0209

J. Comp. Math., 38 (2020), pp. 715-731.

Preview Purchase PDF 1052 25014 Abstract

Yufeng Tian & Maodong Pan

10.4208/jcm.1905-m2018-0274

J. Comp. Math., 38 (2020), pp. 732-747.

Preview Purchase PDF 1051 26803 Abstract

Michael Holst, Yuwen Li, Adam Mihalik & Ryan Szypowski

10.4208/jcm.1905-m2018-0265

J. Comp. Math., 38 (2020), pp. 748-767.

Preview Purchase PDF 1135 27495 Abstract

Huazhong Tang & Yuhuan Yuan

10.4208/jcm.1905-m2018-0020

J. Comp. Math., 38 (2020), pp. 768-796.

Preview Purchase PDF 1068 27272 Abstract

T. Scarnati & Anne Gelb

10.4208/jcm.2002-m2019-0192

J. Comp. Math., 38 (2020), pp. 797-826.

Preview Purchase PDF 1036 25675 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard